# SDR UPS00433939

- Difficulty date: July 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 1416 TO BS 1438 LT.  FORGING REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10 -01.  DEPTH OF CORROSION REMOVED IS .010 IAW SRM 56-20-01 FORGING REFITTED IAW SRM 51-30-02 AND QUERY NOTE 65/2000 WHICH IS TO OVERSIZE HOLES BY .0156 AND PERFORM AN OPEN HOLE HFEC TO ENSURE HOLES ARE CRACK FREE AND MAINTAIN MIN EDGE MARGIN OF 1.5D.
